MathSciNet Relay Station
MathSciNet bibliographic data
MR2054773 13D40 (13A35)
Blickle, Manuel; Enescu, Florian On rings with small Hilbert-Kunz multiplicity. Proc. Amer. Math. Soc. 132 (2004), no. 9, 2505–2509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement